# SDR DALA2015031902254

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 76,812 hours, 34,971 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35D, EMERGENCY LIGHT AT SEAT INOPERATIVE.  REPLACED EMERGENCY LIGHT SEAT HARNESS AT SEAT 35DEF. OPS CKS GOOD.
